×

zbMATH — the first resource for mathematics

Nonexpansive iterations in hyperbolic spaces. (English) Zbl 0728.47043
The authors study the nature of hyperbolic spaces (which includes all normed linear spaces and Hadamard manifolds etc.). They give some important results about accretive operators (§ 3) and uniform convexity (§ 4). They show the relations between “locally uniformly Fréchet (Gâteaux) differentiable” and “(weakly) locally uniformly convex”, and the connection between these geometric properties and accretive operators. At last they show the convergence nature for explicit and implicit iterations under different conditions. These results are the summary of their works in several years, which give us many useful tools and methods for further studying, on hyperbolic space, accretive operators, nonexpansive iteration etc.

MSC:
47J25 Iterative procedures involving nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, K.W., Midpoint local uniform convexity and other geometric properties of Banach spaces, ()
[2] Baillon, J.B.; Bruck, R.E.; Reich, S., On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces, Houston J. math., 4, 1-9, (1978) · Zbl 0431.47034
[3] Brezis, H.; Lions, P.L., Produits infinis de résolvantes, Israel J. math, 29, 329-345, (1978) · Zbl 0387.47038
[4] Browder, F.E., Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. am. math. soc., 73, 875-882, (1967) · Zbl 0176.45302
[5] Busemann, H., Spaces with non-positive curvature, Acta math., 80, 259-310, (1948) · Zbl 0038.10005
[6] Crandall, M.G.; Liggett, T.M., Generation of semigroups of nonlinear transformations on general Banach spaces, Am. J. math., 93, 265-298, (1971) · Zbl 0226.47038
[7] Fan, K.; Glicksberg, I., Some geometric properties of the spheres in a normed linear space, Duke math. J., 25, 553-568, (1958) · Zbl 0084.33101
[8] Fujihara, T., Asymptotic behavior of nonexpansive mappings in Banach spaces, Tokyo J. math., 7, 119-128, (1984)
[9] Goebel, K.; Kirk, W.A., Iteration processes for nonexpansive mappings, Contemp. math., 21, 115-123, (1983) · Zbl 0525.47040
[10] Goebel, K.; Reich, S., Uniform convexity, hyperbolic geometry and nonexpansive mappings, (1984), Marcel Dekker New York · Zbl 0537.46001
[11] Hoyos Guerrero, J.J., Differential equations of evolution and accretive operators on Finsler manifolds, ()
[12] Kirk, W.A., Krasnoselskii’s iteration process in hyperbolic space, Num. funct. analysis optim., 4, 371-381, (1982) · Zbl 0505.47046
[13] Kohlberg, E.; Neyman, A., Asymptotic behavior of nonexpansive mappings in normed linear spaces, Israel J. math., 38, 269-275, (1981) · Zbl 0476.47045
[14] Kuczumow; Stachura, A., Fixed points of holomorphic mappings in the Cartesian product of n unit Hilbert balls, Can. math. bull, 29, 281-286, (1986) · Zbl 0627.46056
[15] Plant, A.T., The differentiability of nonlinear semigroups in uniformly convex spaces, Israel J. math., 38, 257-268, (1981) · Zbl 0461.47038
[16] Plant, A.T.; Reich, S., The asymptotics of nonexpansive iterations, J. funct. analysis, 54, 308-319, (1983) · Zbl 0542.47045
[17] Reich, S., On infinite products of resolvents, Atti. acad. naz. lincei rc., 63, 338-340, (1977) · Zbl 0407.47034
[18] Reich, S., On the asymptotic behavior of nonlinear semigroups and the range of accretive operators, J. math. analysis applic., 79, 113-126, (1981) · Zbl 0457.47053
[19] Reich, S., Averaged mappings in the Hilbert ball, J. math. analysis applic., 109, 199-206, (1985) · Zbl 0588.47061
[20] Reich, S., Integral equations, hyperconvex spaces and the Hilbert ball, (), 517-525
[21] Reich, S., Fixed point theory in the Hilbert ball, Contemp. math., 72, 225-232, (1988)
[22] Reich, S.; Shafrir, I., On the method of successive approximations for nonexpansive mappings, (), 193-201
[23] Reich, S.; Shafrir, I., The asymptotic behavior of firmly nonexpansive mappings, Proc. am. math. soc., 101, 246-250, (1987) · Zbl 0649.47043
[24] Rockafellar, R.T., Monotone operators and the proximal point algorithm, SIAM J. control optim., 14, 877-898, (1976) · Zbl 0358.90053
[25] Smith, M.A., Some examples concerning rotundity in Banach spaces, Math. ann., 233, 155-161, (1978) · Zbl 0391.46014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.